Einige Eigenschaften der Linearen und Homogenen Differentialgleichungen

E. A. Stenberg Helsingfors

TBD mathscidoc:1701.33124

Acta Mathematica, 8, (1), 119-154, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 131 downloads ] [ 0 comments ]
@inproceedings{e.1886einige,
  title={Einige Eigenschaften der Linearen und Homogenen Differentialgleichungen},
  author={E. A. Stenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939699650833},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={119-154},
  year={1886},
}
E. A. Stenberg. Einige Eigenschaften der Linearen und Homogenen Differentialgleichungen. 1886. Vol. 8. In Acta Mathematica. pp.119-154. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939699650833.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved